Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wuwut

bp and retin-a

yo im on the regimen and almost clear except for those red marks. now i still have some retin-a gels and ive been using them as a spot treatment for the marks. lately after applying the bp my marks seem to get redder and even irritated for like 60 secs then go back to normal. i heard retin-a is good for the fading but is the "irratation" of the marks going to worsen them? its kinda of complicated question but im sure somebody could help. smile.gif

Share this post


Link to post
Share on other sites

My dermatologist told me not to use the two on the same night. I used both, rotating nights for a while and my face was always red, irritated, and seemed more prone to scarring.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×